# SDR 2004UALA00715

- Difficulty date: August 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 46,383 hours, 25,367 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58781
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 18 FEET OF EEL LIGHTING INOP.  REPLACED FEEDER CABLE.
